RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 84–93 (Mi mz3951)  

This article is cited in 4 scientific papers (total in 4 papers)

On a theorem of Schauffler

Yu. M. Movsisyan

Yerevan State University

Full text: PDF file (1618 kB)

English version:
Mathematical Notes, 1993, 53:2, 172–179

Bibliographic databases:

Received: 21.05.1990

Citation: Yu. M. Movsisyan, “On a theorem of Schauffler”, Mat. Zametki, 53:2 (1993), 84–93; Math. Notes, 53:2 (1993), 172–179

Citation in format AMSBIB
\Bibitem{Mov93}
\by Yu.~M.~Movsisyan
\paper On a~theorem of Schauffler
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 84--93
\mathnet{http://mi.mathnet.ru/mz3951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220813}
\zmath{https://zbmath.org/?q=an:0816.20066}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 172--179
\crossref{https://doi.org/10.1007/BF01208322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400032}


Linking options:
  • http://mi.mathnet.ru/eng/mz3951
  • http://mi.mathnet.ru/eng/mz/v53/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Movsisyan, “Algebras with hyperidentities of the variety of Boolean algebras”, Izv. Math., 60:6 (1996), 1219–1260  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Russian Math. Surveys, 53:1 (1998), 57–108  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Movsisyan Yu.M., “Hyperidentities and Related Concepts, i”, Armen. J. Math., 9:2 (2017), 146–222  isi
    4. Movsisyan Yu.M., “Hyperidentities and Related Concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:567
    Full text:420
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020